Representations of Hecke algebras at roots of unity
Séminaire Bourbaki : volume 1997/98, exposés 835-849, Astérisque, no. 252 (1998), Talk no. 836, 23 p.
@incollection{SB_1997-1998__40__33_0,
     author = {Geck, Meinolf},
     title = {Representations of {Hecke} algebras at roots of unity},
     booktitle = {S\'eminaire Bourbaki : volume 1997/98, expos\'es 835-849},
     series = {Ast\'erisque},
     note = {talk:836},
     pages = {33--55},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {252},
     year = {1998},
     mrnumber = {1685620},
     zbl = {0931.20006},
     language = {en},
     url = {http://www.numdam.org/item/SB_1997-1998__40__33_0/}
}
TY  - CHAP
AU  - Geck, Meinolf
TI  - Representations of Hecke algebras at roots of unity
BT  - Séminaire Bourbaki : volume 1997/98, exposés 835-849
AU  - Collectif
T3  - Astérisque
N1  - talk:836
PY  - 1998
SP  - 33
EP  - 55
IS  - 252
PB  - Société mathématique de France
UR  - http://www.numdam.org/item/SB_1997-1998__40__33_0/
LA  - en
ID  - SB_1997-1998__40__33_0
ER  - 
%0 Book Section
%A Geck, Meinolf
%T Representations of Hecke algebras at roots of unity
%B Séminaire Bourbaki : volume 1997/98, exposés 835-849
%A Collectif
%S Astérisque
%Z talk:836
%D 1998
%P 33-55
%N 252
%I Société mathématique de France
%U http://www.numdam.org/item/SB_1997-1998__40__33_0/
%G en
%F SB_1997-1998__40__33_0
Geck, Meinolf. Representations of Hecke algebras at roots of unity, in Séminaire Bourbaki : volume 1997/98, exposés 835-849, Astérisque, no. 252 (1998), Talk no. 836, 23 p. http://www.numdam.org/item/SB_1997-1998__40__33_0/

[1] D. Alvis and G. Lusztig - The representations and generic degrees of the Hecke algebra of type H4, J. reine angew. Math. 336 (1982), 201-212; correction: ibid. 449 (1994), 217-218. | EuDML | MR | Zbl

[2] S. Ariki - On the decomposition numbers of the Hecke algebra of G(m, 1, n), J. Math. Kyoto Univ. 36 (1996), 789-808. | DOI | MR | Zbl

[3] S. Ariki and K. Koike - A Hecke algebra of (Z/rZ) wreath Gn and construction of its irreducible representations, Advances in Math. 106 (1994), 216-243. | DOI | MR | Zbl

[4] A. A. Beilinson, J. Bernstein, P. Deligne - Faisceaux pervers, Astérisque 100 (1982). | Numdam | MR | Zbl

[5] C. T. Benson and C. W. Curtis - On the degrees and rationality of certain characters of finite Chevalley groups, Trans. Amer. Math. Soc. 165 (1972), 251-273; corrections and additions, ibid. 202 (1975), 405-406. | DOI | MR | Zbl

[6] N. Bourbaki - Groupes et algèbres de Lie, Chap. 4, 5 et 6, Hermann, Paris (1968). | MR | Zbl

[7] K. Bremke - The decomposition numbers of Hecke algebras of type F4 with unequal parameters, Manuscripta Math. 83 (1994), 331-346. | DOI | EuDML | MR | Zbl

[8] M. Broué and G. Malle - Zyklotomische Heckealgebren, in: Représentations unipotentes génériques et blocs des groupes réductifs finis, Astérisque 212 (1993), 119-189. | MR | Zbl

[9] R. W. Carter - Finite groups of Lie type: Conjugacy classes and complex characters, Wiley, New York (1985). | MR | Zbl

[10] B. W. Char et. al. - Maple V, Language Reference Manual, Springer (1991); see also http : //daisy. uwaterloo.ca | Zbl

[11] N. Chriss and V. Ginzburg - Representation theory and complex geometry, Birkhäuser, Boston (1997). | MR | Zbl

[12] C. W. Curtis and I. Reiner - Methods of Representation Theory Vol. I and II, Wiley, New York (1981 and 1987). | MR | Zbl

[13] E. Date, M. Jimbo, M. Kashiwara, T. Miwa - Transformation groups for soliton equations. Euclidean Lie algebras and reduction of KP hierarchy, Publ. RIMS 18 (1982), 1077-1110. | DOI | MR | Zbl

[14] R. Dipper - Polynomial representations of finite general linear groups in nondescribing characteristic, in: G.O. Michler, C.M. Ringel (ed.), Representation theory of finite groups and finite-dimensional algebras, Progress in Math. 95 (1991), 344- 370, Birkhäuser, Boston. | MR | Zbl

[15] R. Dipper, M. Geck, G. Hiss, and G. Malle - Representations of Hecke algebras and finite groups of Lie type, to appear in a proceedings volume on the DFG project "Algorithmic algebra and number theory". | MR | Zbl

[16] R. Dipper and G. D. James - Representations of Hecke algebras of the general linear groups, Proc. London Math. Soc. 52 (1986), 20-52. | DOI | MR | Zbl

[17] R. Dipper and G. D. James - The q-Schur algebra, Proc. London Math. Soc. 59 (1989), 23-50. | DOI | MR | Zbl

[18] R. Dipper and G. D. James - q-Tensor space and q-Weyl modules, Trans. Amer. Math. Soc. 327 (1991), 251-282. | MR | Zbl

[19] R. Dipper, G. D. James, and G. E. Murphy - Hecke algebras of type Bn at roots of unity, Proc. London Math. Soc. 70 (1995), 505-528. | DOI | MR | Zbl

[20] P. Fleischmann - Projective simple modules of symmetric algebras and their specializations with applications to Hecke algebras, Arch. Math. 55 (1990), 247-258. | DOI | MR | Zbl

[21] M. Geck - Brauer trees of Hecke algebras, Comm. Algebra 20 (1992), 2937-2973. | DOI | MR | Zbl

[22] M. Geck - The decomposition numbers of the Hecke algebra of type E6, Math. Comp. 61 (1993), 889-899. | MR | Zbl

[23] M. Geck - Kazhdan-Lusztig cells and decomposition numbers, Represent. Theory 2 (1998), 264-277 (electronic). | DOI | MR | Zbl

[24] M. Geck and G. Hiss - Modular representations of finite groups of Lie type in non-defining characteristic, in: M. Cabanes (ed.), Finite reductive groups, related structures and representations, Progress in Math. 141 (1997), 195-249, Birkhäuser, Boston. | MR | Zbl

[25] M. Geck and K. Lux - The decomposition numbers of the Hecke algebra of type F4, Manuscripta Math. 70 (1991), 285-306. | DOI | EuDML | MR | Zbl

[26] M. Geck and G. Pfeiffer - On the irreducible characters of Hecke algebras, Advances in Math. 102 (1993), 79-94. | DOI | MR | Zbl

[27] M. Geck and R. Rouquier - Centers and simple modules for Iwahori-Hecke algebras, in: M. Cabanes (ed.), Finite reductive groups, related structures and representations, Progress in Math. 141 (1997), 251-272, Birkhäuser, Boston. | MR | Zbl

[28] I. Grojnowski - Representations of affine Hecke algebras (and quantum GLn) at roots of unity, Internat. Math. Research Notices 5 (1994), 215-217. | DOI | MR | Zbl

[29] J. Gruber and G. Hiss - Decomposition numbers of finite classical groups for linear primes, J. reine angew. Math. 485 (1997), 55-91. | EuDML | MR | Zbl

[30] A. Gyoja - Modular representation theory over a ring of higher dimension with applications to Hecke algebras, J. Algebra 174 (1995), 553-572. | DOI | MR | Zbl

[31] A. Gyoja - Cells and modular representations of Hecke algebras, Osaka J. Math. 33 (1996), 307-341. | MR | Zbl

[32] G. D. James - The decomposition matrices of GLn(q) for n ≤ 10, Proc. London Math. Soc. 60 (1990), 225-265. | DOI | Zbl

[33] G. D. James and A. Kerber - The representation theory of the symmetric group, Encyclopedia Math. 16, Addison-Wesley (1981). | MR | Zbl

[34] G. D. James and A. Mathas - Hecke algebras of type A with q = -1, J. Algebra 184 (1996), 102-158. | DOI | MR | Zbl

[35] G. D. James and A. Mathas - A q-analogue of the Jantzen-Schaper theorem, Proc. London Math. Soc. 74 (1997), 241-274. | DOI | MR | Zbl

[36] V. F. R. Jones - Hecke algebra representations of braid groups and link polynomials, Annals Math. 126 (1987), 335-388. | DOI | MR | Zbl

[37] V. G. Kac - Infinite dimensional Lie algebras, Cambridge University Press (1985). | MR | Zbl

[38] D. Kazhdan and G. Lusztig - Proof of the Deligne-Langlands conjecture for Hecke algebras, Invent. Math. 87 (1987), 153-215. | DOI | EuDML | MR | Zbl

[39] A. Lascoux, B. Leclerc and J. Y. Thibon - Hecke algebras at roots of unity and crystal bases of quantum affine algebras, Comm. Math. Physics 181 (1996), 205-263; see also the announcement in C. R. Acad. Sci. Paris 321 (1995), 511-516. | DOI | MR | Zbl

[40] B. Leclerc and J. Y. Thibon - Canonical bases of q-deformed Fock spaces, Internat. Math. Research Notices 9 (1996), 447-456. | DOI | MR | Zbl

[41] G. Lusztig - On a theorem of Benson and Curtis, J. Algebra 71 (1981), 490-498. | DOI | MR | Zbl

[42] G. Lusztig - Quivers, perverse sheaves and quantized enveloping algebras, J. Amer. Math. Soc. 4 (1991), 365-421. | DOI | MR | Zbl

[43] G. Lusztig - Affine quivers and canonical bases, Publ. Math. IHES 76 (1992), 111-163. | DOI | EuDML | Numdam | MR | Zbl

[44] G. Lusztig - Classification of unipotent representations of simple p-adic groups, Internat. Math. Research Notices 11 (1995), 517-589. | DOI | MR | Zbl

[45] A. Mathas - Canonical bases and the decomposition matrices of Ariki-Koike alge- bras, preprint (1996).

[46] O. Mathieu - Bases des représentations des groupes simples complexes (d'après Kashiwara, Lusztig, Ringel et al.), Sém. Bourbaki, 1990-91, exposé n° 743, Astérisque 201-202-203 (1991), 421-442. | EuDML | Numdam | MR | Zbl

[47] H. Matsumura - Commutative ring theory, Cambridge Studies in Advanced Math. 8, Cambridge Univerisity Press (1986). | MR | Zbl

[48] K. C. Misra and T. Miwa - Crystal base of the basic representation of Uq(SLn), Comm. Math. Physics 134 (1990), 79-88. | MR | Zbl

[49] J. Müller - Zerlegungszahlen für generische Iwahori-Hecke-Algebren von exzeptionellem Typ, Dissertation, RWTH Aachen (1995). | Zbl

[50] J. Müller - Decomposition numbers for generic Iwahori-Hecke algebras of non crystallographic type, J. Algebra 189 (1997), 125-149. | DOI | MR | Zbl

[51] C. Pallikaros - Representations of Hecke algebras of type Dn, J. Algebra 169 (1994), 20-48. | DOI | MR | Zbl

[52] M. Schönert et al. - GAP - Groups, algorithms, and programming, Lehrstuhl D für Mathematik, RWTH Aachen (1994), http://www.math.rwth-aachen.de/LDFM

[53] W. Soergel - Conjectures de Lusztig, Sém. Bourbaki, 1994-95, exposé n° 793, Astérisque 237 (1996), 75-85. | EuDML | Numdam | MR | Zbl

[54] S. Veigneau - ACE - An algebraic combinatorics environment for the computer algebra system MAPLE, User's reference manual, Version 2.0, Institut Gaspard Monge (1996), http : //weyl.univ-mlv.fr/∼sv/ACE.

[55] M. Varagnolo and E. Vasserot - Canonical bases and the Lusztig conjecture for quantized SL(n) at roots of unity, preprint (1998).

[56] M. F. Vigneras - A propos d'une conjecture de Langlands modulaire, in: M. Cabanes (ed.), Finite reductive groups, related structures and representations, Progress in Math. 141 (1997), 415 - 452, Birkhäuser, Boston. | MR | Zbl